# SDR 99UAL900626

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Harness
- Part number: 6131506531
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 7,300 hours
- Component: Boeing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 120 KNOTS THE AIRCRAFT ABORTED AT TAKEOFF DUE TO NR 1 ENGINE LOW OIL PRESSURE INDICATION.  *S/D*  DURING TROUBLESHOOTING, THE LOW OIL PRESSURE CONNECTOR WIRES WERE SHORTED.  REPAIRED EACH WIRE AND RAN THE ENGINE.  THE ENGINE LOW OIL PRESSURE INDICATION SYSTEM OPERATED NORMALLY.
